Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
deathcabforacne

Kenalog (cortisone) injections and accutane

hello all,

i recently had a pimple injected by my derm on monday, he said it was Kenalog, a steroid that would calm it down. i'm wondering if anyone has any experience or knowledge with this and if it has any interaction with accutane, which i'm currently taking (with accutane's effectiveness, side effects, etc.), or anything else they want to share about Kenalog. Thanks in advance

Share this post


Link to post
Share on other sites

I have those injections several times. Not since starting Accuatne though. My acne is so painful that I actually love getting those injections. In about 2-3 days, the cyst is gone! In just a few hours they stop hurting.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×